It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=Hideout]What studies? There are NO studies that show you lose weight with this pill. Actually, there is significant weight gain after a year. Also, after a year, a lot of women lose a lot of their hair not to mention their libido and increased mood swings and irratibility.[/QUOTE]

now how do you know that? does anybody have any qualified statistics or actual facts about this drug? i feel like we're just throwing ideas and rumors around. i've been on it for three weeks. i've been bleeding for those three weeks. that'll increase anybody's irratibility, decrease libido or any kind of sex life, and make them want to pull their hair out! so if you're really that concerned about your weight...EXCERCISE.





All times are GMT -7. The time now is 12:59 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!